# SDR RAIA2009041600004

- Difficulty date: April 14, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 26,245 hours, 22,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5540 - STL - CABIN EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RESET THE AIRCRAFT POWER AND CYCLED THE EMERGENCY LIGHT SWITCH.  LIGHT OPS CHECKED GOOD.  NO DEFECTS NOTED.
